# SDR CA120912011

- Difficulty date: July 23, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 407
- Engine: Allsn 250C47B
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Grease Fitting
- Part number: NAS5161A
- Condition: Failed
- Location: Swashplate
- Component: Swashplate, Bell
- Component part number: 406010401117
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) IT WAS REPORTED THAT THE BALL AND SPRING OF 1 OF THE SWASHPLATE GREASE FITTINGS LEFT THE FITTING AND LOGGED IN THE SWASHPLATE BEARING CAUSING A PREMATURE WEAR AND REMOVAL OF THE PART.  BLACK MUD WAS COMING OUT WITH THE GREASE.
